# SDR DALA2019030401435

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL #222ARF AT PAX CAB. (CPAX). NRC 00579: FLOOR PANEL #222ARF AT PAX CABIN WAS FABRICATED, REPLACED, AND IDENTIFIED PER SRM 53-20-50-2R-3. (LP #0967983)
